MAUDE Adverse Event Report: ABBOTT MEDICAL LAMITRODE 44C LEAD KIT, 60CM LENGTH; SCS PADDLE LEAD

ABBOTT MEDICAL LAMITRODE 44C LEAD KIT, 60CM LENGTH; SCS PADDLE LEAD
Model Number 3245
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event date is estimated.
 
Event or Problem Description
Related manufacturer reference number: 1627487-2021-00904.Related manufacturer reference number: 1627487-2021-00907.It was reported patient experienced ineffective therapy.As a result, to address the issue patient underwent surgical intervention wherein the leads and ipg were explanted and replaced with a new penta lead and ipg.Reportedly effective therapy was restored.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
LAMITRODE 44C LEAD KIT, 60CM LENGTH
Common Device Name
SCS PADDLE LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key11282216
Report Number1627487-2021-00905
Device Sequence Number17004447
Product Code LGW
UDI-Device Identifier05414734406222
UDI-Public05414734406222
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2016
Device Model Number3245
Device Catalogue Number3245
Device Lot Number4708033
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/19/2021
Supplement Date Received by Manufacturer02/10/2021
Initial Report FDA Received Date02/04/2021
Supplement Report FDA Received Date02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL 3183; MODEL 3789; MODEL 3183; MODEL 3789
Outcome Attributed to Adverse Event Other;
Patient Weight73